MAUDE Adverse Event Report: ACCLARENT, INC. SPINPLUS, 5X16MM, 3 GUIDE; RELIEVA SPINPLUS BALLOON SINUPLASTY SYSTEM

ACCLARENT, INC. SPINPLUS, 5X16MM, 3 GUIDE; RELIEVA SPINPLUS BALLOON SINUPLASTY SYSTEM
Catalog Number RSP0516MFSZ
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the "patients¿ right eye lid and lower lid filled with saline.This occurred during the irrigation procedure of the right maxillary sinus ballooning.Post surgery investigation revealed through the medtronic stealth navigation system a possible dehiscence that did not show up very well in ct scans.Surgery was ended and patient was woken up to confirm vision status, for safety reasons." it was subsequently reported that there was no error of the product, but a reaction the patient had during the irrigation process." additionally, the product was thrown away.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information/b5 narrative: the doctor reported that the patient recovered fully and experienced no vision issues.Evaluation of the relieva spinplus, 5x16mm, 3 guide (rsp0516mfsz) used during the reported event was not performed, as the ent consultant stated the product was thrown out.Additionally, no product malfunction or defect was reported.The provided information suggests that the cause of the right eye lid and lower lid filling with saline was due to the presence of a bony dehiscence.According to the spinplus instructions for use (ifu), the following warning is stated: "to prevent inadvertent fluid extravasation, such as into the orbit, do not irrigate in the presence of a bony dehiscence or defect in any sinus wall." the irrigation was performed despite the presence of the bony dehiscence.

Brand Name
SPINPLUS, 5X16MM, 3 GUIDE
Common Device Name
RELIEVA SPINPLUS BALLOON SINUPLASTY SYSTEM
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23704030
Report Number3003418325-2025-00064
Device Sequence Number13441887
Product Code LRC
UDI-Device Identifier20705031232829
UDI-Public20705031232829
Combination Product (Y/N)N
PMA/510(K) Number
K143541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRSP0516MFSZ
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown